# SDR CA020201006

- Difficulty date: January 6, 2002
- Submitted: March 4, 2002
- Operation: Air carrier
- Make and model: Dhav DHC8*
- Engine: Pwc PW150A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Part number: 465003
- Condition: Worn
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

(CAN) DURING LDG DOWN SELECTION ONE MAIN GEAR WAS UNABLE TO EXTEND DOWN, EMERGENCY PROCEDURE USED, MAIN GEAR STILL UP, ALTERNATE EMERGENCY PROCEDURE USED, AIRCRAFT LANDED SAFELY - DUE TO NOSE GEAR'S HYDRAULIC POWER OFF, NO STEERING, AIRCRAFT PULLED TO HANGAR. INVESTIGATION FOUND DURING HANGAR TESTING THE R/H MLG FAILED TO EXTEND USING THE ALTERNATE EXTENSION METHOD. WEAR ON THE UP-LOCK HOOK WAS FOUND. UPLOCK HAD ABOUT 3700 CYCLES. NEW LT AND R/H UPLOCK ASSEMBLIES AND A NEW RT ROLLER WERE INSTALLED AND A TEST FLIGHT WAS CARRIED OUT SERVICEABLE.BOTH UPLOCKS S/N 0012/99 (R/H) & S/N 0002/99 (LT)UPLOCK P/N 46500-3ROLLER P/N 46152-1
